# SDR CA960812012

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040002025
- Condition: Leaking
- Location: Seal
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A SHORT FLIGHT PILOT NOTICED MAJOR AMOUNT OF OIL COMING FROM TRANSMISSION AREA. ENGINEER DISCOVERED MAGNETIC SEAL.LEAKING.
